Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Frentz, Marie"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Frentz, Marie and Sasane, Amol (2013) Reformulation of the extension of the ν-metric for H∞. Journal of Mathematical Analysis and Applications, 401 (2). pp. 659-971. ISSN 0022-247X

Frentz, Marie (2013) Regularity in the obstacle problem for parabolic non-divergence operators of Hörmander type. Journal of Differential Equations, 255 (10). pp. 3638-3677. ISSN 0022-0396

This list was generated on Wed Jun 19 18:35:49 2024 BST.